PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 92 | 1 | 47-57
Tytuł artykułu

A new irrationality measure for ζ(3)

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
92
Numer
1
Strony
47-57
Opis fizyczny
Daty
wydano
2000
otrzymano
1998-08-18
poprawiono
1999-07-08
Twórcy
  • Division of Mathematics, Faculty of Integrated Human Studies, Kyoto University, Kyoto 606-8501, Japan
Bibliografia
  • [1] R. Apéry, Irrationalité de ζ(2) et ζ(3), Astérisque 61 (1979), 11-13.
  • [2] F. Beukers, A note on the irrationality of ζ(2) and ζ(3), Bull. London Math. Soc. 11 (1979), 268-272.
  • [3] R. Dvornicich and C. Viola, Some remarks on Beukers' integrals, in: Number Theory, Colloq. Math. Soc. János Bolyai 51, North-Holland, 1987, 637-657.
  • [4] L. A. Gutnik, On the irrationality of some quantities containing ζ(3), Acta Arith. 42 (1983), 255-264 (in Russian); English transl.: Amer. Math. Soc. Transl. 140 (1988), 45-55.
  • [5] M. Hata, Legendre type polynomials and irrationality measures, J. Reine Angew. Math. 407 (1990), 99-125.
  • [6] M. Hata, A note on Beukers' integral, J. Austral. Math. Soc. Ser. A 58 (1995), 143-153.
  • [7] Yu. V. Nesterenko, A few remarks on ζ(3), Mat. Zametki 59 (1996), 865-880 (in Russian); English transl.: Math. Notes 59 (1996), 625-636.
  • [8] M. Prévost, A new proof of the irrationality of ζ(2) and ζ(3) using Padé approximants, J. Comput. Appl. Math. 67 (1996), 219-235.
  • [9] V. N. Sorokin, Hermite-Padé approximations for Nikishin systems and the irrationality of ζ(3), Uspekhi Mat. Nauk 49 (1994), no. 2, 167-168 (in Russian); English transl.: Russian Math. Surveys 49 (1994), no. 2, 176-177.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav92i1p47bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.